Opuscula Mathematica
Opuscula Math. 32, no. 3 (), 551-558
http://dx.doi.org/10.7494/OpMath.2012.32.3.551
Opuscula Mathematica

Boundary value problems for second order delay differential equations


Abstract. We present some existence and uniqueness result for a boundary value problem for functional differential equations of second order.
Keywords: functional differential equation, existence, uniqueness, fixed point theorem.
Mathematics Subject Classification: 34K10, 34A45.
Cite this article as:
Lidia Skóra, Boundary value problems for second order delay differential equations, Opuscula Math. 32, no. 3 (2012), 551-558, http://dx.doi.org/10.7494/OpMath.2012.32.3.551
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.